# SDR AALA20090422TUL02

- Difficulty date: March 31, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,770 hours, 35,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 3925812U2
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASTING AT STATION 927, BELOW NR 5 SEAT TRACK CRACKED ON THE BOTTOM END.  REMOVED AND REPLACED CASTING PER SRM 51-01.
